MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.526
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision due to a non-union of the tibia diaphyseal segment.The titanium cannulated tibial nail-ex with proximal bend was removed.Unknown screw appears to be broken/bent to the fracture.The titanium cannulated tibial nail-ex with proximal bend was replaced with an unknown cannulated tibial nail 13mmx360mm.It is unknown which of the screws had broken.It was unknown if there was a surgical delay.Procedure outcomes was unknown.There was no patient consequences.Concomitant device reported: 5.0mm ti locking screw w/t25 stardrive 36mm for im nails (part# 04.005.526 ; lot# unknown; quantity 1).5.0mm ti locking screw w/t25 stardrive 54mm for im nails (part# 04.005.544 ; lot# unknown; quantity 1).5.0mm ti locking screw w/t25 stardrive 60mm for im nails (part# 04.005.550 ; lot# unknown; quantity 1).5.0mm ti locking screw w/t25 stardrive 44mm for im nails (part# 04.005.534 ; lot# unknown; quantity 1).5.0mm ti locking screw w/t25 stardrive 48mm for im nails (part# 04.005.538 ; lot# unknown; quantity 1).5.0mm ti locking screw w/t25 stardrive 48mm for im nails (part# 04.005.544 ; lot# unknown; quantity 1).5.0mm ti locking screw w/t25 stardrive 54mm for im nails (part# 04.005.575 ; lot# unknown; quantity 1).This complaint involves eight (8) devices.This report is for one 15.0mm ti locking screw w/t25 stardrive 36mm for im nails.This report is 2 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Updated event description.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Update: it was reported that on (b)(6) 2019, the patient underwent revision of the tibia diaphyseal segment.The titanium cannulated tibial nail-ex with proximal bend was removed.One (1) titanium (ti) locking screw with t25 stardrive recess 36mm, one (1) locking screw with t25 stardrive recess 36mm, one (1) locking screw with t25 ti stardrive recess 60mm, one (1) locking screw with t25 ti stardrive recess 44mm,one (1) locking screw with t25 ti stardrive recess 48mm, one (1) locking screw with t25 ti stardrive recess 48mm, and one (1) locking screw with t25 ti stardrive recess 54mm was removed due to a non-union.It was unknown if there was a surgical delay.Procedure outcomes were unknown.There were no patient consequences.

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8454451
Report Number2939274-2019-57117
Device Sequence Number193562
Product Code HWC
UDI-Device Identifier10886982085948
UDI-Public(01)10886982085948
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.526
Device Catalogue Number04.005.526
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date04/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR